# SDR UALA2009090302773

- Difficulty date: September 3, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 79,417 hours, 12,795 cycles
- Engine: Pwa PW4060
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 6225272120
- Part serial: 186
- Condition: Faulty
- Location: Hf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF TRANSMISSION AND RECEPTION ARE INOP, WEAK, GARBLED INTERMITTENT, ETC. AT ALL CREW STATIONS. (1 = L HF, 2 = R HF).  LEFT HF WILL NOT TUNE.  REPLACED LT HF COMM TRANSCEIVER FOR TROUBLESHOOTING.  REMOVED AND REPLACED LT HF COMM TRANSCEIVER.  DID NOT FIX PROBLEM.  REPLACED TRANSCEIVER AND SWAPPED CONTROL PANELS, NO HELP.  NEEDS COUPLER. REPLACED LEFT HF COUPLER ( M241), OPS CKD GOOD.
